# SDR UPS01835797

- Difficulty date: May 3, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: N706UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46056
- System (JASC): 2100 · Air Conditioning System
- Part: Buss
- Condition: Open
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

BTB-FOR SMOKE IN COCKPIT  DUCT OVERHEAT LIGHT ON.  SMOKE IN COCKPIT LEFT PACK TEMP GAUGE PEGGED FULL HOT.  LEFT PACK WAS NEVER TURNED ON.     SUSPECT LOSE OF  NR 1 BUS OPENING LEFT PACK VALVE, RUN BOTH PACKS NO DEFECTS NOTED.
